I took Plan B One Step 2-3 days before my real period started. It was normal. Now about the time when I am supposed to get my period the next month, it’s heavy the first day. Then the next day it was super light. Then it was spotting the next 2 days(dark brown little spots) and then nothing. It didn’t last as long as it was supposed to. What should I do? Any advice? What is going on with me?
If your periods were regular before Plan B, then you are not fertile that close to your period, & did not need Plan B.
Plan B is a huge dose of artificial hormone for your body to deal with, & the symptoms you're getting are common with it. You can get any hormonal symptoms that you'd get with a period or pregnancy. You will not know where you are in your menstrual cycle for at least a month or two. It's just a case of waiting for your body to get back to normal.
It's worth researching your menstrual cycle, to know when you are fertile.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Feb 2014 • 1 answer
Updated 21 Jun 2014 • 1 answer
Updated 22 Oct 2015 • 1 answer
Updated 6 Feb 2016 • 1 answer
Updated 15 May 2017 • 1 answer